×

Found 39,425 Documents (Results 1–100)

100
MathJax

Nonnegative chainable matrices and Kolmogorov’s condition. (English. Russian original) Zbl 07543059

J. Math. Sci., New York 262, No. 1, 1-10 (2022); translation from Zap. Nauchn. Semin. POMI 504, 5-20 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Supremum of the Euclidean norms of the multidimensional Wiener process and Brownian bridge: sharp asymptotics of probabilities of large deviations. (English. Russian original) Zbl 07537774

J. Math. Sci., New York 262, No. 4, 546-573 (2022); translation from Fundam. Prikl. Mat. 23, No. 1, 219-257 (2020).
MSC:  60G15 60F10 60J65
PDF BibTeX XML Cite
Full Text: DOI

Large deviations of weighted sums of independent identically distributed random variables with functionally-defined weights. (English. Russian original) Zbl 07537771

J. Math. Sci., New York 262, No. 4, 525-536 (2022); translation from Fundam. Prikl. Mat. 23, No. 1, 191-206 (2020).
MSC:  60F10 60F17 28-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software